# SDR DXTA2009041303590

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 7,525 hours, 6,002 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 982813
- Part serial: 0543
- Condition: Malfunctioned
- Location: Mlg
- Part time: 50 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, CAPTAINS LT BRAKE PEDAL WOULD GO ALL THE WAY TO THE FLOOR AND GRAB VERY LITTLE.  REMOVED FAULTY PILOTS LEFT MASTER CYLINDER AND INSTALLED NEW MASTER CYL IAW MM 32-42-02. BLED BRAKES IAW 32-42-00. OPS CHECK GOOD. PEDALS FEEL NORMAL AT THIS TIME.
